# SDR DALA2016082106122

- Difficulty date: August 20, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 63,580 hours, 46,313 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIDDEN DISCREPANCY: CRACKED OUTER PAN BELOW STOP FITTING NR 4 AT FWD CARGO COMPARMENT DOOR FWD EDGE.  CRACKED OUTER PAN WAS REPAIRED IAW SRM 52-05D, FIG 50.
